# SDR SIMA20171212008

- Difficulty date: December 12, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD SUPPORT IS CRACKED BETWEEN FRAMES 47 - 48.  REMOVED AND REPLACED THE SUPPORT IAW SRM 53-23-02.
